Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 83, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 18, 2012, 3:45 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2012, 3:45 AM EDT (07:45 UTC)
- Expired
- Aug 18, 2012, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
614 WHUS73 KAPX 180745 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 AM EDT SAT AUG 18 2012 LHZ348-LSZ321-180845- /O.CAN.KAPX.SC.Y.0082.000000T0000Z-120818T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 345 AM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-346-LMZ341-342-181545- /O.NEW.KAPX.SC.Y.0083.120818T0745Z-120818T2100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 345 AM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-181545- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-120818T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 345 AM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
283 WHUS73 KAPX 181509 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1109 AM EDT SAT AUG 18 2012 LHZ345-346-LMZ341-342-182315- /O.EXT.KAPX.SC.Y.0083.000000T0000Z-120819T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1109 AM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-182315- /O.EXT.KAPX.SC.Y.0082.000000T0000Z-120819T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1109 AM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
527 WHUS73 KAPX 182011 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 411 PM EDT SAT AUG 18 2012 LHZ347-182115- /O.CAN.KAPX.SC.Y.0082.000000T0000Z-120819T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 411 PM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ346-182115- /O.CAN.KAPX.SC.Y.0083.000000T0000Z-120819T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 411 PM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-LMZ341-342-190000- /O.CON.KAPX.SC.Y.0083.000000T0000Z-120819T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 411 PM EDT SAT AUG 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 18, 3:36 AM EDT, 9 minutes earlier.
Area forecast discussion, Aug 18, 3:36 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
336 AM EDT SAT AUG 18 2012
.SYNOPSIS...
ISSUED AT 334 AM EDT SAT AUG 18 2012
A LARGE TROUGH OF LOW PRESSURE OVER EASTERN CANADA...WILL CONTINUE
TO BRING SEASONABLY COOL WEATHER...WITH PERIODIC CHANCES OF SHOWERS
THROUGH THE WEEKEND. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE
GREAT LAKES EARLY NEXT WEEK...BRINGING RAIN-FREE WEATHER AND MORE
SEASONAL TEMPERATURES TO THE REGION BY TUESDAY. WEAK DISTURBANCES
WILL BRING LOW CHANCES OF MORE SHOWERS TOWARD THE MIDDLE AND LATTER
PORTIONS OF NEXT WEEK.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 334 AM EDT SAT AUG 18 2012
CLOSED UPPER LEVEL CIRCULATION SPINNING OVER JAMES BAY EARLY THIS
MORNING...WITH SFC HIGH PRESSURE CENTERED OVER MN AND EXTENDING
THROUGH SRN LOWER MICHIGAN...WHERE AN AXIS OF DRY AIR RESIDED. THE
FLOW ALOFT CONTINUED OUT OF THE NW WITH LITTLE IN THE WAY OF
SIGNIFICANT SHORTWAVE RIPPLING DOWN THE FLOW...PER LATEST WV
IMAGERY. THERE WERE HOWEVER A COUPLE OF POCKETS OF HIGHER
MOISTURE...ONE ASSOCIATED WITH PROBABLY THE BEST VORTICITY
MAX...SEEN JUST WEST OF THE CENTER OF HIGH PRESSURE IN MN...WHERE
SOME SCATTERED LIGHT RAIN SHOWERS WERE FALLING ACROSS THE DAKOTAS.
MORE IN OUR NECK OF THE WOODS...ANOTHER WEAKER WAVE WAS SEEN
WORKING ITS WAY FROM MANITOBA...SOUTHEAST...ALONG A SHARPENING
COLD FRONT ALIGNED FROM NEAR SSM BACK NW AND ACROSS SW ONTARIO.
MOISTURE WAS RATHER UNIMPRESSIVE ALONG THIS FRONTAL ZONE...WITH
ONLY A COUPLE OF SPRINKLES/LIGHT RAIN SHOWERS NOTICEABLE ON
CANADIAN RADAR IMAGERY. A BAND OF MID LEVEL CLOUDS WAS HOWEVER
SNAKING ITS WAY OVER THIS FRONTAL ZONE...RESULTING IN MOSTLY
CLOUDY SKIES FOR SSM.. ELSEWHERE...LIGHT/DECOUPLED WINDS AND DRY
AIR IN CLEAR SKIES HAS LED TO AWFULLY CHILLY TEMPERATURES THUS
FAR...WITH READINGS IN THE LOW 40S (LOW LYING AREAS)...TO AS MILD
AS THE UPPER 50S/LOW 60S IN THE CLOUDS/ON THE LAKES.
TODAY...EARLY ON IN THE PERIOD...REMAIN UNIMPRESSED BY THE DEGREE
OF FORCING ALONG THE FRONTAL ZONE AS IT CONTINUES TO ROTATE
SOUTHWARD TOWARD EASTERN UPPER MICHIGAN. THE AFOREMENTIONED WAVE
IN MANITOBA WILL GRADUALLY DROP INTO THE WESTERN GREAT LAKES THIS
MORNING WHILE BEGINNING TO SHARPEN THE SFC COLD FRONT. THERE IS A
CHANCE THAT LIGHT RAIN SHOWERS CAN DEVELOP ALONG THIS FRONT
THROUGH THE MORNING...BUT HAVE DOWNPLAYED BOTH THE COVERAGE AND
CHANCE FOR SEEING RAIN THIS MORNING. NOT MENTIONED AS OF YET...THE
MAIN FORCING MAY VERY WELL END UP BEING OUT AHEAD OF SHORTWAVE
ENERGY SEEN MORE READILY ON LATEST SAT IMAGERY...ACROSS NRN
ONTARIO. THIS ENERGY DOES DROP SOUTHWARD THIS AFTERNOON...AND WILL
LIKELY RESULT IN MORE BACKING OF THE FLOW...TO AT LEAST SLOW THE
SOUTHWARD PROGRESS OF THE FRONTAL ZONE WHILE IMPARTING A BIT MORE
FORCING DURING PEAK HEATING FOR A BETTER CHANCE OF SHOWERS. THIS
WOULD BE MORE SO ACROSS EASTERN UPPER STILL...DOWNWIND OF LAKE
SUPERIOR...HITTING MACKINAC COUNTY. MEANWHILE...NRN LOWER IS
EXPECTED TO SEE A RATHER BEAUTIFUL START TO THE DAY WITH BRILLIANT
SUNSHINE AND RAPID WARMING/DEEP MIXING. THIS WILL DRY OUT THE SFC
BASED AIR WITH TD'S LOWERING INTO THE MIDDLE 40S AND HUMIDITIES
DOWN INTO THE 35-40% RANGE. THIS WILL MAKE IT AWFULLY HARD FOR ANY
SORT OF DIURNAL SHOWERS TO FIRE OFF...LIKE THE PROBLEMATIC GFS
SUGGESTS. THAT SAID...EVEN THE NAM IS JUMPING ON THE BANDWAGON FOR
A FEW SHOWERS THERE. SO...UPON FURTHER ANALYSIS...THERE IS NO CAP
IN PLACE AND MAYBE A FEW SPRINKLES/LIGHT RAIN SHOWERS COULD FIRE
AHEAD OF THE FRONT...OR IN LOCALIZED LAKE BREEZE CONVERGENCE
REGIONS. ELIMINATED CHANCES FOR RAIN UNTIL VERY LATE IN THE DAY
FOR THIS SCENARIO...SHOWING A 20% CHANCE BETWEEN 21-00Z.
TONIGHT...ANY DIURNAL SHOWERS WILL END WITH SUNDOWN...AND AS THE
MORE WELL DEFINED WAVE SWINGS EAST...THE FRONT WILL HAVE BETTER
MOVEMENT SOUTHWARD REACHING NRN LOWER BY LATE EVENING. SEEING AS
EVEN THE FRONTAL SHOWERS WILL BE DIURNALLY ENHANCED...ACTIVITY
WILL LIKELY DECREASE AS WELL. EVEN WITH MARGINAL OVERLAKE
INSTABILITY...THE LOW LEVELS ARE RATHER DRY...SO DO NOT FORESEE
ANY LAKE ASSISTANCE PER HINTS IN MODEL GUIDANCE. HAVE ALREADY
ELIMINATED ANY LIKELY CHANCES FOR RAIN...IN FAVOR OF MORE
ISOLATED/SCATTERED/CHANCY TYPE WORDING. WILL NOT LOWER CHANCES TOO
GREATLY HOWEVER...BUT AM NOT EXCITED AT ALL OVER RAINFALL
COVERAGE/INTENSITY. WILL SEE HOW TRENDS DICTATE...BUT INITIAL
FEELING IS FOR LOWER AND LOWER CHANCES OF RAIN WITH TIME.
HIGH TEMPERATURES TODAY WILL BE IN THE UPPER 60S LOWER HALF OF THE
70S...WITH LOWS TONIGHT IN A LARGE RANGE FROM THE LOWER 40S TO
WELL INTO THE 50S DEPENDING ON CLOUDS/LOCATION NEAR THE WARMER
WATER.
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 334 AM EDT SAT AUG 18 2012
SUNDAY...AS ANOTHER IN A SERIES OF 500 MB SHORTWAVE TROUGHS MOVES
INTO N MICHIGAN RAIN SHOWERS, AND A FEW THUNDERSTORMS WILL MOVE
THROUGH DURING THE DAY. THE 850 MB TEMPERATURES ARE AROUND +6C
AROUND 14C FROM THE LAKE TEMPERATURES, SO THERE WILL BE DECENT
INSTABILITY OVER THE WATER, AND WITH THE HIGH TEMPERATURES OVER LAND
EXPECTED AROUND THE SAME TEMPERATURE, THERE WILL BE SOME THUNDER AS
THE WAVE MOVES THROUGH.
SUNDAY NIGHT...IN THE EVENING, THE RAIN WILL MOVE OUT OF THE
SOUTHEAST COUNTIES AND THE NIGHT SHOULD BE QUIET AS THE SFC HIGH
BUILDS INTO WESTERN GREAT LAKES.
MONDAY...EVENING WITH THE LAST OF THE 500 MB SHORTWAVES MOVING
THROUGH, IT IS LOOKING LIKE THE SFC HIGH HELPS TO DRY THINGS OUT.
NOT TO MENTION THE DRY AIR IN THE 700-500 MB LAYER. THIS EFFECTIVELY
PUTS A LID ON ANY DAYTIME CONVECTION WITH NO MOISTURE. OVERNIGHT,
THE 500 MB BEGIN TO BUILD, HELPING TO KEEP THE WEATHER QUIET AGAIN.
EXTENDED (TUESDAY THROUGH FRIDAY)...TUESDAY, THERE IS A DIFFERENCE
IN THE SET UP FOR TUESDAY, ESPECIALLY GOING INTO THE EVENING.
ANOTHER 500 MB WAVE MOVES DOWN THE NW FLOW ON THE ECMWF SO THAT
MOISTURE IS MOVING INTO E UPPER, AND THREATENS SOME RAIN IN THE
REGION. THE GFS HAS THIS WAVE WELL NORTH AS SOME SHORTWAVE RIDGING
LOOKS TO KEEP THE 500 MB WAVE OUT OF LAKE SUPERIOR. WILL ALLOW FOR
THE NIGHT TIME THREAT, BUT THE DAY LOOKS DRY. WEDNESDAY, WITH THE
SFC HIGH STILL OVER US, BUT BEGINNING TO MOVE EAST, IT LOOKS LIKE IT
SHOULD STAY DRY. HOWEVER, THE ONE THING IS THAT THE 500 MB NW FLOW
IS IN CLOSE PROXIMITY TO THE FORECAST AREA, SO THREAT LOOM FOR RAIN
SHOWERS NEAR E UPPER. THURSDAY, ANOTHER CLASSIC SPLIT IN THE
FORECAST AS THE ECMWF LOOKS TO BEGIN TO PRODUCE A WARM FRONT OVER
UPPER MICHIGAN WHILE THE GFS HAS HIGH PRESSURE AND DRY AIR. WILL GO
WITH THE CHANCE FOR SHOWERS AS THE SYSTEM GETS ITS ACT TOGETHER.
FRIDAY, THIS SPLIT BETWEEN THE MODELS CONTINUES AS THE ECMWF HAS A
SFC LOW NOW HEADING TOWARD US, AND THE GFS REMAINS DRY FOR ONE MORE
DAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1150 PM EDT FRI AUG 17 2012
SKC WILL GIVE WAY TO INCREASING LOW/MID CLOUDS FROM NORTH TO
SOUTH OVERNIGHT AS A SECONDARY COLD FRONT BEGINS TO DROP INTO
MICHIGAN...BUT CONDITIONS WILL REMAIN VFR DESPITE INCREASING
CLOUDS. SMALL CHANCES OF SHOWERS WILL ENTER THE FORECAST FOR PLN
BY MIDDAY SATURDAY... AND FOR APN BY SATURDAY AFTERNOON AS THIS
FRONT DROPS INTO NRN SECTIONS OF OUR AREA. GUSTY W/NW WINDS WILL
BECOME LIGHT SHORTLY AFTER SUNSET THIS EVENING...AND WILL AGAIN
INCREASE TO AROUND 10 KTS BY MID TO LATE SATURDAY MORNING.
&&
.MARINE...
ISSUED AT 334 AM EDT SAT AUG 18 2012
LATEST SHIP/BUOY AND OTHER VARIOUS MARINE OBSERVATIONS SHOWING NO
ADVISORY LEVEL GUSTS IN THE NEARSHORE AT THIS TIME. THE MARINE
DATA OBS ARE VERY SPARSE THOUGH...AND HIGH RES DATA DOES SUGGESTS
THE POTENTIAL FOR 25 KT GUSTS...ESPECIALLY TRUE TODAY FOR BACKING
WINDS TO MORE WESTERLY...WHICH WILL FUNNEL THROUGH THE STRAITS
REGION AND INCREASE ABOVE GUIDANCE. FEEL RATHER CONFIDENT IN THIS
CONSIDERING THE UNSTABLE CONDITIONS THAT STILL EXISTS OVER THE
GREAT LAKES. THUS...HAVE HOISTED A NEW SMALL CRAFT ADVISORY FOR
THE NEARSHORES SURROUNDING THE STRAITS. ALL OTHER ADVISORIES HAVE
BEEN DROPPED. THE GRADIENT SLACKENS LATER THIS AFTERNOON AND
THROUGH THE NIGHT AS WINDS VEER BACK OUT OF A MORE NORTHERLY
DIRECTION BEHIND THE FRONT. HIGH PRESSURE EVENTUALLY SETTLES IN
JUST WEST OF THE MISSISSIPPI RIVER VALLEY BY NEXT WORK WEEK...WITH
LIGHT ENOUGH LOW LEVEL WINDS FOR LAKE BREEZES TO DOMINATE.
THE FRONT WILL BRING WITH IT...SOME LIGHT ISOLATED TO SCATTERED
RAIN SHOWERS. NO OTHER MARINE ISSUES OF NOTE.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
LHZ345>347.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR LMZ341-
342.
LS...NONE.
&&
SYNOPSIS...JL
SHORT TERM...SD
LONG TERM...JL
AVIATION...MR
MARINE...SDHazardous weather outlook, Aug 17, 10:05 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1005 PM EDT FRI AUG 17 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 181100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1005 PM EDT FRI AUG 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...OVERNIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS IN AND AROUND THE GRAND TRAVERSE BAY VICINITY LATE SATURDAY NIGHT THROUGH MIDDAY SUNDAY. SOME THUNDERSTORMS MAY ALSO DEVELOP OVER PORTIONS OF CENTRAL AND NORTHEAST LOWER MICHIGAN SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/GAYLORD
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.